Hi, anon! After only 4 days you'd likely be fine but one should NEVER stop psychiatric medications except under a doctor's supervision. It was prescribed for a reason and you risk not only discontinuation side effects but also a rebound of the problem you took it for in the first place.
Best wishes, WCV
My doctor wanted to prescribe Remeron. I had researched it before he mentioned it. Like you, I did not like the list of side effects, most notably rapid weight gain and the possible withdrawal symptoms. I told my doc I would stick to Amitriptyline 25 mg PM for now. Very slowly tapering off the Amitriptyline 1/4 reduction over 2 week periods. So far no withdrawal symptoms. Check with your doctor regarding discontinuing it.Best of Luck to you :)
I have the same question except I took it mirtazapine for 6 days.
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Nov 2017 • 3 answers
Remeron - Hi all, I'm going to start on mirtazapine in the next few days. I'm in Australia, and the?
Updated 20 May 2013 • 10 answers
Updated 1 Jan 2016 • 1 answer
Updated 23 Sep 2016 • 2 answers
Posted 14 days ago • 0 answers